Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have chlamidya, taken zithromax, UT shows particle in it. When will it go away?

Hi I have come to know I have chlamidya on march 7 2013. After doing blood test and urine test. I have taken Zithromax and did another urine test and it's still there. I have taken Zithromax again and taken alprim and did another urine test and the particals are there. My doctor said it can take up to 3 months for it to go away. I don't feel anything I'm fine. But is that normal? The time I had sexual inter course unprotected was January 27 2013
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response

Welcome to HCM.
Have you taken Tablet Zithromax in adequate dose for a complete course for 15 days?
Have you abstained from sex during your treatment period and whether your partner got treated?
Capsule Doxycyclin is other alternative for Chlamydial infection in the correct dose for at least 15 days as per the guidelines of your treating physician.
You will be alright soon.
DR S.Murugan
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor